# SDR HALA2018062000292

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,605 hours, 62,513 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED AIR RIGHT TEMP HIGH ALERT MESSAGE DURING ANTI-ICE CHECK.  ACCOMPLISHED FIM 36-10 TASK 804. PERFORMED PSC BITE PROCEDURE, NO FAULTS WERE OBSERVED. RAN THE NR 2 ENGINE AND PRESSURIZED THE PNEUMATIC SYSTEM IAW 36-00-00-863-803, NO ALERTS AND TM AND TS TEMPS WITHIN LIMITS.
